MathSciNet Relay Station
MathSciNet bibliographic data
MR133586 (24 #A3412) 35.80
Persson, Arne Bounds for the discrete part of the spectrum of a semi-bounded Schrödinger operator. Math. Scand. 8 1960 143–153.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement